Elemente der Mathematik


Previous issue  | Next issue  | Most recent Issue | All Issues | EM summary
Volume 67, Issue 1, 2012
Metadata
 

A discrete Gauss-Bonnet type theorem
Oliver Knill
pp. 1–17
About this article | Full-Text PDF (1458 KB) | Metadata

A pretty binomial identity
Tewodros Amdeberhan, Valerio de Angelis, Minghua Lin, Victor H. Moll and B. Sury
pp. 18–25
About this article | Full-Text PDF (118 KB) | Metadata

A generalisation of a result of de la Vallée Poussin
Friedrich Pillichshammer
pp. 26–38
About this article | Full-Text PDF (154 KB) | Metadata

Aufgaben
pp. 39–43
About this article | Full-Text PDF (108 KB) | Metadata

Rezensionen
pp. 44
About this article | Full-Text PDF (45 KB) | Metadata